A smooth pseudoconvex domain in$C$^{2}for which$L$^{∞}-estimates for $$\bar \partial $$ do not holddo not hold

Bo Berndtsson Department of Mathematics Chalmers University of Technology, University of Göteborg

TBD mathscidoc:1701.332793

Arkiv for Matematik, 31, (2), 209-218, 1991.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 797 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{bo1991a,
  title={A smooth pseudoconvex domain in$C$^{2}for which$L$^{∞}-estimates for $$\bar \partial $$ do not holddo not hold},
  author={Bo Berndtsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540493419602},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={209-218},
  year={1991},
}
Bo Berndtsson. A smooth pseudoconvex domain in$C$^{2}for which$L$^{∞}-estimates for $$\bar \partial $$ do not holddo not hold. 1991. Vol. 31. In Arkiv for Matematik. pp.209-218. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540493419602.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved